×

An auxiliary result in the theory of transcendental numbers. (English) Zbl 0254.10027


MSC:

11J81 Transcendence (general theory)
11L03 Trigonometric and exponential sums (general theory)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Baker, A., Linear forms in the logarithms of algebraic numbers I, Mathematika, 13, 204-216 (1966) · Zbl 0161.05201
[2] Baker, A., Linear forms in the logarithms of algebraic numbers II, Mathematika, 14, 102-107 (1967) · Zbl 0161.05202
[3] Baker, A., Linear forms in the logarithms of algebraic numbers III, Mathematika, 14, 220-228 (1967) · Zbl 0161.05301
[4] Baker, A., Linear forms in the logarithms of algebraic numbers IV, Mathematika, 15, 204-216 (1968) · Zbl 0169.37802
[5] A. A. Balkema and R. TijdemanActa Math. Acad. Sci. Hungar.; A. A. Balkema and R. TijdemanActa Math. Acad. Sci. Hungar. · Zbl 0274.30002
[6] Gelfond, A. O., (Transcendental and Algebraic Numbers (1960), Dover: Dover New York) · Zbl 0090.26103
[7] Mahler, K., On a class of entire functions, Acta Math. Acad. Sci. Hungar., 18, 83-96 (1967) · Zbl 0207.35602
[8] Pólya, G.; Szegö, G., (Aufgaben und Lehrsätze aus der Analysis I (1964), Springer Verlag: Springer Verlag Berlin)
[9] Tijdeman, R., On the distribution of the values of certain functions, (Thesis (1969), Univ. of Amsterdam: Univ. of Amsterdam The Netherlands) · Zbl 0193.36702
[10] Tijdeman, R., On the number of zeros of general exponential polynomials, Indag. Math., 33, 1-7 (1971) · Zbl 0211.09201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.